Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 485412, 12 pages
Research Article

Strong Laws of Large Numbers for 𝔹-Valued Random Fields

Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Lublin University of Technology, Nadbystrzycka Street 38A, 20-618 Lublin, Poland

Received 30 October 2008; Revised 31 December 2008; Accepted 13 March 2009

Academic Editor: Stevo Stevic

Copyright © 2009 Zbigniew A. Lagodowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zbigniew A. Lagodowski, “Strong Laws of Large Numbers for -Valued Random Fields,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 485412, 12 pages, 2009. doi:10.1155/2009/485412